Schedule

Academy of Missouri Chiropractor Spring 24 CE Seminar Academy of Missouri Chiropractor Spring 24 CE Seminar
25 HOURS OF CEU CREDITS!

We are pre-approved for 25 hours in the states of... Arkansas, Illinois, Indiana, Iowa, Kansas, Michigan and Nebraska. Missouri is only recognizing 24 of the 25 hours. Oklahoma is not pre-approved.

 

Friday, April 6th
6:00-8:00am Registration
7:00-8:00am Breakfast
8:00-9:40am Dr. Dan Murphy “Whiplash and Spinal Trauma”
9:40-10:00am Break
10:00-11:40am Dr. Dan Murphy cont. (4hr)
12:00-1:00pm Lunch with Vendors
1:00-2:40pm Dr. Dan Murphy “Brain Injury and Neuro…”
2:40-3:00pm Break
3:00-4:40pm Dr. Dan Dan Murphy cont. (4hr)
4:40-5:00pm Break
5:00-6:40pm Drs. Dean and Jen Depice “Just the Facts I & II” (2hr)
6:40-7:00pm Break (Really Dinner starts as soon as go on break)
7:00-7:30pm Dinner with Vendors
7:30pm-9:10pm Drs. DePice “The War Within” and “The Time is Now” (2hr) [12hr]

Saturday, April 7th
7:00-8:00am Breakfast
8:00-9:40am Dr. Dan Murphy “Prolonging The Health Span”
9:40-10:00am Break
10:00-11:40am Dr. Dan Murphy cont. (4hr.)
12:00-1:00pm Lunch with Vendors
1:00-2:00pm AOMC General Meeting
2:00-4:30pm Drs. DePice “What’s Great in Chiropractic” and “On the Precipice” (3 hr)
4:30-5:00pm Break
5:00-6:15pm Drs. DePice “Critical Thinking” (1.5hr) [8.5hr]
6:15-6:30 Break/ Announcing Silent Auction winners
Off for Dinner on Own

Sunday, April 8th
7:00-8:00am Breakfast
8:00-9:15am Drs. DePice “Strokes Uncovered” (1.5hr)
9:15-9:30am Break
9:30-11:45am Drs. DePice “Wellness” and “Health Reform/Self Reform” (2.5hr) [4]
12:00-1:00pm Check-out

 

Our Sponsors

Gold Sponsors